# SDR 95ZZZX6015

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61367
- Make and model: Piper PA-31-350
- Aircraft serial: 317552088
- Engine: Lyc LTIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Part number: LW11252
- Condition: Seized
- Location: Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON CLIMB-OUT AT 4,500 FEET OIL PUMP SEIZED AND SEVERAL ACCESSORY GEARS SHEARED INCLUDING CRANK GEAR CAUSING ENGINE TO FAIL.  AIRCRAFT LANDED, SINGLE ENGINE.  TIME ON ENGINE, 1,139 HOURS SINCE MAJOR OVERAHUL.
